# SDR DALA2024041004281

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 84,888 hours, 32,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:606. CORRECTIVE ACTION: RESECURED EMERGENCY EXIT COVER. (0284997)
